Jump to content

Search the Community

Showing results for tags 'brain zaps'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 16 results

  1. Hi, new member here. This forum is a God-send. A few years ago I was casually put on Cipralex (a.k.a Lexapro) within 15 minutes of talking to a shrink and stayed on it for 2 years. Although I tapered off it slowly, I had a panic attack for the first time in my life when I went off it, followed by a period of mild anxiety, then all of a sudden many months later I was hit with a variety of bizarre physical and psychological symptoms such as electromagnetic sensitivity, brain fog, a bizarre and persistent throbbing sensation in the right side of my head, a nervous tick in my right eyebrow, hypera
  2. Hi I was on lexapro 10 mg for 6 years. I tapered off starting Feb 2017 following my doctors advice. I took 5 mg for 2 weeks then 5 mg every other day for 1 week then stopped completely. 3 days after my last dose the brain zaps started. Now after 8 weeks I have a continuous feeling like a sparkler is firing off in my brain, all day long. Sometimes it is more intense than other times, but it never goes away. It feels like a shower of sparks is swirling around in my brain, it is so hard to describe. It is not in my ears, but in my brain. I went back to my doctor to see if I should go
  3. Anybody had any experience with this controversial therapy, good or bad?
  4. Hello, I was put on Cymbalta about a year ago for PVC's along with a beta blocker. (no history of depression or anxiety diagnosis) The PVC's went away, but moderate, continuous, and unsettling dizziness seemed to take over. All diagnostic tests negative. We tried various different Beta blockers, but none took care of constant dizziness. About 2 months ago, my doctor told me to quit taking Cymbalta and gave me Lyrica instead "to see". After about a day or so, my dizziness was alittle better, but I got these wierd little "strikies" at the base of my skull with increased tinnitus..almost
  5. Hi everyone, I am new here and I would greatly appreciate your help! I am sorry for my long story (with possible errors) but I just can't find anyone who can answer my questions and I desperately seek recognition and advice. If you do not want to read this long story please scroll to my questions and fears? I'm Renske, 46 years old, and I'm from the Netherlands. I have been taking 20 mg of Seroxat aka Paxil for a very long time (since I was 19) because I was diagnosed with a compulsive disorder. Seroxat worked very well for me for a long time. Mainly because I gradually gained weight
  6. Hello, I’ve been taking Viibryd 40 mg. several years for depression. I’m concerned that it is not working as well as it has until recently ( last month or so). When I miss a dose for more than a day, I get the alarming ‘brain zaps’ and brain fog. So, I asked my GP Dr. if I could try Cymbalta to see how it would work. He gave me the script for Cymbalta 60 mg. and had it filled. Im hesitate to switch since I’m not sure how this will go. My thought was that there should be a titration period from Viibryd to Cymbalta since my previous changes were titrationed. But, he said to just stop
  7. Hi all, This is my first post, but probably not my last unfortunately. I was taking Lexapro 10 MG for anxiety and dizziness of unknown origin for about 3 years. I have tapered off over a little less than 3 months. As of today, I am over 1 week off completely of the drug. I have had a whirlwind of symptoms most notably anxiety and dizziness. The dizziness has been unrelenting and it's very taxing on the mind and body to have to compensate for this. Generally, I feel disoriented and most of my dizziness centers around head movement. Some heart symptoms, but mostly attributable to anx
  8. Hi to everyone! A little about my story: -I was started on Effexor immediate release, 75 mg, about a year ago, in January of 2015. I wasn't even clinically depressed, I don't think - just a middle-aged lady dealing with life stuff, but coping fine, working, functioning. Had never had prior antidepressants . -Took Effexor 75 immediate release from 1/2015-5/2015, when the side effects (massive fatigue, weight gain, emotional numbness, among other issues) became intolerable. -Fast tapered 5/2015- 6/2015 over about 3-4 weeks. Did not receive adequate instructions from my therapist,
  9. I have been taking Pristiq (50mg once a day) for approximately 5 years. It manages my depression fairly well, but I have had side effects of extreme sweating and muscle spasms, and maybe weight gain. I don't know if I would have gained the weight anyway but have gained a lot of weight in that time. I want to stop taking it and was advised by my physician to start tapering off by taking it every other day for 3-4 weeks and then start taking Welbutrin on the off days. I was miserable the whole time - brain zaps, severe headaches, extreme irritability. I tried taking the Welbutrin only one d
  10. I had been on Effexor XR for fifteen years before making the decision to get off this terrible drug. My concern is that I waited too long. I was tired of the feelings if I missed a dose, the sexual side effects and the general lack of emotions. Had I know how difficult and painful this journey was going to be I would have stayed on the poison just to avoid all of the difficulty. In the beginning of coming off the drug I had all the symptoms others have described. The crying, the brain zaps, the panic attacks at night all were just the tip of the iceberg with coming off. I unfortunately
  11. Hi! I'm Britt777. I joined this site to figure out what is causing me numerous symptoms. Here is my brief story: Took Lexapro for about 3 years or more, came off of it Tried Trintillex and Brintillex, didn't like the way it made me feel Doctor then tried Fluvoxamine 100mg and took that for 7 months. He decided to add Wellbutrin (Bupropion XL 150mg) along with it. A month later I ask to stop Fluvoxamine (Luvox) because I felt like I was experiencing "depersonalization" or pretty much felt like life was not real and was a dream. So, at that appointment he told me to stop the Fluv
  12. I took my last pill 4 days ago with the intention of quitting cold Turkey. Really hoping I can make it!! Going through the whole vertigo/brain zap phase right now...no fun. One day at a time.
  13. I was literally on this for nine days (was on 10mg for seven days then went to 20mg the next two) when i missed a dose and layed down for bed, it hadn't even been five hours after my normal medication time and as i was falling asleep I had THE MOST VIOLENT brain zaps. They were so extremely painful. I've experienced zaps before on effexor, but they were nothing like this. They started with sleep paralysis and intense, painful throbbing on my temples that started light and got more intense. As this was happening i could hear whispering... and as the throbbing became more intense so did the voic
  14. Hello all, I'm generally very private about my medical history and have never posted to a public forum before, and feel a little uncomfortable doing so, but I could really use some insight and reassurance BEFORE I see my health care provider tomorrow afternoon. Here is a brief background on my history: Bi Polar 1 and Bordereline Personality, Panic disorder, Past medical history: Paxil, Ativan, Lamictal, Ambilify, Probably something else I can't recall.. Current: Lithium, Trleptal, Xanax, Lexapro (Tappering), Wellbutrin I have tapered off Lexapro before only to shorty go back o
  15. Kilito12

    Kilito. New.

    Hey everyone. Not sure what I'm looking for here. I guess some reassurance about how things are going for me. Been reducing citalopram (40mg) since April and now not taking anything. Serious side effects. Worst being the dizziness and electrocution down my neck and necks every time I move my eyes. Insomnia too. Hence why I'm awake at 4:30am.
  16. Twenty months ago, I stopped taking an SSRI drug (Citralopram/Celexa) that I had used for depression and pain management for 1 1/2 years. I started at a dosage of 20 and my doctor changed it to 40 after a year. Finally, tired of tremors, dull emotions and lack of motivation to do anything, I decided to stop. I didn't go cold turkey; I tapered off by halves (probably too fast) until the dosage was so low that it was ridiculous to try to halve it again. Still, the after-effects were so severe that they caused devastating impacts in my life. For me, these effects were physical (brain zaps),
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy